Hendrik Süß
Hendrik Süß
Подтвержден адрес электронной почты в домене manchester.ac.uk - Главная страница
Название
Процитировано
Процитировано
Год
Gluing affine torus actions via divisorial fans
K Altmann, J Hausen, H Süss
Transformation Groups 13 (2), 215-242, 2008
1092008
The Cox ring of an algebraic variety with torus action
J Hausen, H Süß
Advances in Mathematics 225 (2), 977-1012, 2010
942010
The geometry of T-varieties
K Altmann, NO Ilten, L Petersen, H Süß, R Vollmert
Contributions to algebraic geometry, 17-69, 2012
722012
Torus invariant divisors
L Petersen, H Süß
Israel Journal of Mathematics 182 (1), 481-504, 2011
632011
Normal singularities with torus actions
A Liendo, H Süß
Tohoku Mathematical Journal, Second Series 65 (1), 105-130, 2013
592013
Polarized complexity-1 T-varieties
NO Ilten, H Süß
Michigan Math. J. 60 (3), 561-578, 2011
36*2011
K-stability for Fano manifolds with torus action of complexity 1
N Ilten, H Süß
Duke Mathematical Journal 166 (1), 177-204, 2017
352017
Multigraded factorial rings and Fano varieties with torus action
J Hausen, E Herppich, H Süß
arXiv preprint arXiv:0910.3607, 2009
282009
Canonical divisors on T-varieties
H Süß
arXiv preprint arXiv:0811.0626, 2008
272008
Fano Threefolds with 2-Torus Action
H Süß
Documenta Mathematica 19, 905-940, 2014
25*2014
Kähler–Einstein metrics on symmetric Fano T-varieties
H Süß
Advances in Mathematics 246, 100-113, 2013
182013
Infinite transitivity on universal torsors
I Arzhantsev, A Perepechko, H Süß
Journal of the London Mathematical Society 89 (3), 762-778, 2014
162014
Cox rings and pseudoeffective cones of projectivized toric vector bundles
J González, M Hering, S Payne, H Süß
Algebra & Number Theory 6 (5), 995–1017, 2012
13*2012
On the classification of Kähler–Ricci solitons on Gorenstein del Pezzo surfaces
J Cable, H Süß
European Journal of Mathematics 4 (1), 137-161, 2018
72018
F-split and F-regular varieties with a diagonalizable group action
P Achinger, N Ilten, H Süss
J. Algebraic Geom. 26, 603-654, 2017
62017
Orbit spaces of maximal torus actions on oriented Grassmannians of planes
H Süß
arXiv preprint arXiv:1810.00981, 2018
52018
Fano schemes for generic sums of products of linear forms
N Ilten, H Süss
Journal of Algebra and Its Applications, 2050121, 2019
42019
Flexible affine cones and flexible coverings
M Michałek, A Perepechko, H Süß
Mathematische Zeitschrift 290 (3-4), 1457-1478, 2018
42018
Algebraic geometry codes from polyhedral divisors
NO Ilten, H Süß
Journal of Symbolic Computation 45 (7), 734-756, 2010
42010
EQUIVARIANT VECTOR BUNDLES ON T-VARIETIES
N Ilten, H Süss
Transformation Groups 20 (4), 1043-1073, 2015
32015
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20